# SDR JJBA20230920022

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 43,304 hours, 28,860 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 7287102501
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA INTERPHONE EMERGENCY LIGHT SLIGHTLY ILLUMINATED. SLAVED IN NEW ATTENDANT HANDSET. NO FIX. REINSTALLED ORIGINAL HANDSET BACK. SWAPPED FORWARD AND AFT HANDSETS, NO FIX. SLAVED IN AN ICU PANEL, NO FIX. ORIGINAL PLACED BACK IN. SLAVED IN A PA AMPLIFIER, NO FIX. ORIGINAL PLACED BACK IN. SLAVED IN APU GCU, NO FIX. ORIGINAL PLACED BACK IN. REMOVED AND REPLACED THE LAVATORY ATTENDANT CALL SWITCH PC BOARD, NO FIX. THIS ONLY OCCURS WHEN SHED BUS 1 AND 2 ARE OFF (AUTO MODE) EICAS MESSAGE IS PRESENT WITH BATTERIES OR APU GENERATOR. DOES NOT OCCUR WITH GPU SELECTED OR SHED BUS IS IN OVERRIDE.REMOVED ATTENDANT CALL PANEL ASSEMBLY. INSTALLED AFT ATTENDANT CALL PANEL ASSEMBLY. OPS CHECK GOOD.
